# SDR A6WA201441529

- Difficulty date: May 8, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 25,984 hours, 24,992 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 BRAKE ACCUMULATOR IN NOSE BAY, BRACKET CRACKED.  R & R BRAKE ACCUMULATOR BRACKET WITH NEW SERVICEABLE BRACKET IAW 51-42-06.
